MathSciNet Relay Station
MathSciNet bibliographic data
MR2054796 (2004m:34202) 34M15 (13P10 34A26 68W30)
Hillar, Christopher J. Logarithmic derivatives of solutions to linear differential equations. Proc. Amer. Math. Soc. 132 (2004), no. 9, 2693–2701 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement